# SDR LR7A2021070982876

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 497-547
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE WEB CORRODED AT FS497-547, WL200, RBL61.6-85 (MLG WL200 SHELF). / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 1000465180.
